Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Child having fever, shortness of breath. Suffering from cold and noticed blood from nose. Taking medication. Does the drug contain steroids?

User rating for this question
Very Good
Answered by

Practicing since : 1997
Answered : 379 Questions
Hi my son is 2 1/2 years old with weight 12 kg. My Child is having fever (102 degree) from last saturday and he is also having shortness of breath, yellow mucus discharge, he is also suffering from cold, blood is coming from his nose. This problem is occuring from last 8 months, in 8 months this has happened for 5 times. For fever i am giving Meftal-P. Today i went to a Pediatrician near my home, he had suggested to start Ancer LM syrup 2.5 ml twice a day for 12 weeks, Augmentin Duo Syrup 6 ml twice a day for 7 days and he is telling that this is a symptoms of asthma in kids. So kindly clarify me that the above medicen are for asthma and whether this syrups contains any kind of drugs like steroids.
Posted Wed, 13 Nov 2013 in Child Health
Answered by Dr. Santosh Kondekar 10 minutes later
Brief Answer:
It is like adenoids not asthma

Detailed Answer:
Repeated fever episodes are likely due to adenoids when they come with runny nose and at times blood. At times, it can be a foreign body stuck in nose. The medicines you mentioned contain antibiotics not steroids.
Also... often, this may cause congestion in chest too. You may confirm adenoids by doing x-ray nasopharynx.
I hope this addresses your concern. If any further information needed, please do ask a follow up query after the above-advised x-ray.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor